FUDiabetes

Nausea associated with insulin?

So not a simple solution… :slight_smile:

I have been using Fisap for about 2 years and have not really noticed any issues with it compared to Humalog or Novolog or Humulin R. But for me the benefits have been huge.

1 Like

Ya, I’m really doubting that the fiasp is contributing to the nausea but was interested in what others thought.

Completely agree!!!

1 Like

Would this have ruled out H. pylori as well? There’s a breath test. My mom had it and it was causing anemia. And nausea come to think of it.

I know this is an old thread, but I just came upon it while researching FIASP. @LarissaW, have you discovered the source of your anemia? I ask because I have thalassemia minor, which is sometimes mistaken for anemia. Your MVC would come back very low if you have this.

So sorry for not replying sooner @TravelingOn!!! I don’t remember seeing this. I’m going to look into this breath test. I believe I was tested for H pylori by the gastroentrologist already I just need to go through the mounds of paper work to confirm that though.

Happy to answer any questions on FIASP :slight_smile:

And the anemia is still pretty idiopathic at this point. I’ll be getting my heme labs tested in October to follow up on it as I was only slightly anemic (Hgb around 11 or 10) a few months ago (if I’m remembering correctly). Before (diagnosed in 2015) I had Hgb around 6gm/dL.

I’m assuming you mean MCV here right? I believe I asked my hematologist (when I had one) about thalassemia and she kinda wrote me off as saying it was more rare and she was sure that I had iron deficiency anemia. (I’m 100% going to have my endo refer me to a new hematologist after I finish writing this). Looking at this this publication where they compare baseline levels of patients with thalassemia and anemia, my levels upon diagnosis don’t quite match either “norm.” I’m pasting my levels from 2015 below since I have the paperwork out and to get the full picture:

|RBC (106/μL)|: 4.05
|Hb (g/dL)|: 6.4
|Ht (%)|: 24.7
|MCV (fL)|: 61
|MCH (pg)|: 15.8
|MCHC (%): 25.9
|RDW (%): 18.2
|PLT (103/μL)| : 307

1 Like

Could it be an episode of mild vasovagal syncope? If so, then increasing hydration and electrolytes may help. Could be relevant especially given that it’s summer (hotter, more sweating) and if you’re spending any extended time on your feet. Also in my anecdotal experience, T1 diabetics (esp women) seem way more prone to dysautonomic symptoms like that than most folks.

In reference to the anemia or nausea??

I’m not talking about anemia, I meant in reference to the nausea, which can be a symptom of vasovagal syncope episodes. Those in turn can reflect dysautonomia in some way, which is a broad term for dysfunction of the autonomic nervous system. Basically if your sympathetic or parasympathetic nervous systems are out of whack for some reason, it can cause episodes that include nausea and possibly changes in heart rate and/or blood pressure among other symptoms. Diabetes can increase vulnerability to that.

1 Like